Alert archive / Georgia / Freeze Warnings in 2012

Freeze Warning 8, NWS Tallahassee, FL

December 29, 201213 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this freeze warning at Dec 29, 2012, 1:44 PM CST for 13 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Dec 30, 2012, 12:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2012, 1:44 PM CST (19:44 UTC)
In effect from
Dec 30, 2012, 12:00 AM CST
Expired
Dec 30, 2012, 7:00 AM CST
In force
7 hr
Issued by
NWS Tallahassee, FL
All 44 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 76 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

030 
WWUS72 KTAE 291944
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
244 PM EST SAT DEC 29 2012

...WIDESPREAD FREEZE LIKELY ON SUNDAY MORNING...

.STRONG COLD AIR ADVECTION WILL CONTINUE BEHIND A DEPARTING COLD
FRONT TONIGHT...WHICH WILL LEAD TO RAPIDLY FALLING TEMPERATURES BY
EVENING. THERE IS A VERY HIGH LIKELIHOOD OF A FREEZE ACROSS ALL
BUT THE EASTERN FLORIDA BIG BEND COUNTIES ON THE EASTERN SIDE OF
APALACHEE BAY. THE TEMPERATURE MAY BRIEFLY REACH THE FREEZING MARK
RIGHT ALONG THE SUWANNEE RIVER...BUT IT SHOULD NOT FALL BELOW
FREEZING FOR A LONG ENOUGH DURATION TO BE CONSIDERED A FREEZE. 

ALZ065>069-FLZ007>018-026-027-108-112-114-115-127-GAZ120>131-
142>148-155>161-301400-
/O.UPG.KTAE.FZ.A.0007.121230T0700Z-121230T1400Z/
/O.NEW.KTAE.FZ.W.0008.121230T0600Z-121230T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-LIBERTY-
INLAND WAKULLA-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-
DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-
MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-
BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...SWEETWATER...
CRAWFORDVILLE...FREEPORT...SANTA ROSA BEACH...PANAMA CITY...
PARKER...PORT SAINT JOE...APALACHICOLA...CARRABELLE...SOPCHOPPY...
SAINT MARKS...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
244 PM EST SAT DEC 29 2012 /144 PM CST SAT DEC 29 2012/

...FREEZE WARNING IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EST /8 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM EST /MIDNIGHT CST/ TO 9 AM
EST /8 AM CST/ SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE: LOWS 27 TO 32 DEGREES. COLDEST VALUES OVER 
  SOUTHEAST ALABAMA. 

* DURATION: RANGING FROM 2 HOURS BELOW FREEZING ACROSS SOUTH
  CENTRAL GEORGIA AND THE COASTAL FLORIDA PANHANDLE...TO 7 HOURS
  BELOW FREEZING IN SOUTHEAST ALABAMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ019-301400-
/O.NEW.KTAE.FZ.W.0008.121230T0600Z-121230T1400Z/
MADISON-
INCLUDING THE CITIES OF...MADISON...GREENVILLE
244 PM EST SAT DEC 29 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SUNDAY. 

* TEMPERATURE: LOWS 30 TO 31 DEGREES. 

* DURATION: 2 TO 3 HOURS BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

08-LAMERS
1 follow-up statement
775 
WWUS72 KTAE 301027
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
527 AM EST SUN DEC 30 2012

...A FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST/ 7AM CST THIS
MORNING FOR ALL AREAS EXCEPT FOR TAYLOR DIXIE AND LAFAYETTE COUNTIES...

...A FREEZE WATCH IS NOW IN EFFECT FOR ALL ZONES EXCEPT THE
IMMEDIATE COAST FROM LATE TONIGHT INTO MONDAY MORNING...


ALZ065>069-FLZ007>019-026-027-GAZ120>131-142>148-155>161-302200-
/O.NEW.KTAE.FZ.A.0008.121231T0900Z-121231T1300Z/
/O.EXT.KTAE.FZ.W.0008.000000T0000Z-121230T1300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-
TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-
COOK-BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...GEORGETOWN...FORT GAINES...
CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY...
DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...
TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...
COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
527 AM EST SUN DEC 30 2012 /427 AM CST SUN DEC 30 2012/

...A FREEZE WARNING IS NOW IN EFFECT UNTIL 8 AM EST /7 AM CST/
THIS MORNING... 

...A FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

* TEMPERATURE: LOWS 27 TO 31 DEGREES THIS MORNING AND MONDAY
  MORNING...COLDEST VALUES OVER SOUTHEAST ALABAMA. 

* DURATION: 2 TO 5 HOURS BELOW FREEZING.

* IMPACTS...BELOW FREEZING TEMPERATURES FOR THIS DURATION COULD
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ108-112-114-115-127-301300-
/O.EXT.KTAE.FZ.W.0008.000000T0000Z-121230T1300Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
COASTAL WAKULLA-
INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH...
PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA...
CARRABELLE...SOPCHOPPY...SAINT MARKS
527 AM EST SUN DEC 30 2012 /427 AM CST SUN DEC 30 2012/

...A FREEZE WARNING IS NOW EFFECT UNTIL 8 AM EST /7 AM CST/ THIS
MORNING...

* TEMPERATURE: LOWS 29 TO 32 DEGREES. 

* DURATION: 2 TO 3 HOURS BELOW FREEZING.

* IMPACTS...BELOW FREEZING TEMPERATURES FOR THIS DURATION COULD
  KILL SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

FLZ028-029-034-302200-
/O.NEW.KTAE.FZ.A.0008.121231T0900Z-121231T1300Z/
INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
INCLUDING THE CITIES OF...PERRY...MIDWAY...MAYO...CROSS CITY
527 AM EST SUN DEC 30 2012

...A FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
MORNING. 

* TEMPERATURE: LOWS 29 TO 32 DEGREES.

* IMPACTS: 2 TO 3 HOURS BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this freeze warning went out at Dec 29, 10:00 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 29, 10:00 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EST Sat Dec 29 2012

.NEAR TERM [Rest of Today]...
Updated at: 1100 am EST

Not many changes were made to the forecast today. Cloud cover was
increased slightly, especially in the morning, as stratus has been
slow to break up so far. Temperatures are trending fairly close to a
blend of the 11z RAP and 12z NAM, so that is what the hourly
temperature forecast was based on for the rest of the day. There are
likely to be non-diurnal trends in the temperatures for today, with
cold air advection offsetting the typical diurnal heating. Thus, the
temperatures through the early-to-mid afternoon are likely to be
fairly stready, falling sharply around and after sunset.

&&

.SHORT TERM [Tonight Through Monday]...
For tonight, with a cold airmass and decoupling winds, there is high
confidence that all but the SE Big Bend will see a freeze. Local
confidence tool places highest probabilities (100%) across NW third
of our area down to nil chances across SE Big Bend. Guidance shows
that CAA should be strong enough to offset a slight breeze as high
remains to our NW. Freeze Watch remains in effect for all but the SE
Big Bend from 07-14z Sunday. This watch will likely be upgraded to a
warning later today. Wind chills are likely to be in the 20s across
much of the area, and perhaps isolated upper teens in SE Alabama so
a wind chill advisory may also be issued later today for this area.

On Sunday, high will build north of the region with ridge likely
extending from Appalachians down to the Nrn Gulf of Mex. So expect
another cool day with highs in the low to mid 50s to be followed by
another chilly Sunday Night, with the potential for yet another more
limited freeze as high pressure becomes centered over the
Southeast. Local confidence tool with 70% chance of freezing temps
NRN tier GA counties down to zero coastal Panhandle counties. On
Monday, next upper trough to move from Rockies EWD to MS Valley
by nightfall. this will help shift local surface high ewd with
veering winds ahead of this the next weather system. as a result,
temps will begin to rise to the low to mid 60s.

&&

.Long Term [Monday night through next Saturday]...
Not much change to the forecast since this time yesterday. The
period is forecast to begin with zonal flow on the toes of an
approaching, weak, shortwave entering the Southern Plains with high
pressure just beginning to break down at the surface. As the
shortwave grazes the Gulf coast, surface cyclogenesis will commence,
and the entire system will move into the Southeast on Wednesday. It
will take another shortwave developing in the Southern Plains early
on Thursday to completely clear out the remnants of the
aforementioned system as another surface low and attendant front
pass through the Tri-State area Thursday through early Friday.
Instability will be greatly lacking with both systems and only
showers are expected. Near average to slightly below average
temperatures are expected to dominate the extended range forecast.

&&

.AVIATION [through 12z Sunday]...
Updated at: 649 am EST

Showers have come to an end at all terminals. Ceilings will bounce
between IFR and MVFR for the next hour or so before stabilizing to
MVFR restrictions for all terminals through the first part of the
day. Thereafter, it is likely that all but KABY will scatter to VFR.
KABY will take a bit longer and will likely have at least high end
MVFR ceilings for much of the day. The only other concern will be
gusty WNW winds. Expect gusts between 25 to 30 knots early, falling
to around 20 knots later in the afternoon. VFR conditions will
prevail overnight tonight.

&&

.MARINE...
Latest forecast winds show 20-kt winds spreading across wrn legs and
beginning to impact eastern legs, so advisory remains in effect for
all the waters. A winds shift was already occurring as a cold front
crosses the marine area. Offshore winds and seas should then stay
elevated for much of the weekend with seas peaking at 8 feet at the
offshore buoys. Winds and seas will drop below headline criteria by
Sunday evening and then gradually veer to onshore once again for
early next week. The next cold front is forecast to cross the waters
Tuesday evening.

&&

.FIRE WEATHER...
Although relative humidity values will be below the "critical" 35%
mark for north Florida on Sunday, ERC values are currently forecast
to be very low (for Saturday at least). Thus if this remains
constant, Red Flag criteria will not be met. Beyond Sunday, relative
humidity values will climb above 35% relieving any Red Flag concerns.

&&

.HYDROLOGY...
No flood concerns expected from the recent rainfall. One half inch
rainfall forecast tonight will help keep flows up a bit on the
smaller creeks and streams some possibly reaching action stage in
the upper drainages. Meanwhile routed flow down stream continues
to generate minor rises on the lower Choctawhatchee, Ochlockonee
and Withlacoochee Rivers. Nothing significant is happening on the
Chattahoochee or Apalachicola Rivers from the recent rainfall and
nothing significant is expected with tonight's rainfall. All other
drainages including the Suwannee River are pretty much flat.

Models continue to indicate a more significant rain event around
New Years that might last a day or two. Though the amounts do not
look enough to generate a flood event, this could be a welcome
rain across the drought affected areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   60  31  55  31  66 / 10   0   0   0  10
Panama City   55  35  55  40  65 /  0   0   0   0  10
Dothan        49  28  52  33  62 / 10   0   0   0  10
Albany        50  28  54  30  64 / 10   0   0   0  10
Valdosta      63  31  54  32  66 / 10   0   0   0   0
Cross City    70  32  57  33  70 / 10   0   0   0   0
Apalachicola  63  35  55  41  64 / 10   0   0   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH from late tonight through Sunday morning for
     Calhoun-Central Walton-Coastal Bay-Coastal Franklin-
     Coastal Gulf-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Wakulla-Inland Walton-Jackson-Leon-Liberty-South Walton-
     Washington.

GA...FREEZE WATCH from late tonight through Sunday morning for
     all zones.

AL...FREEZE WATCH from late tonight through Sunday morning for
     Coffee-Dale-Geneva-Henry-Houston.

GM...SMALL CRAFT ADVISORY until 10 AM EST Sunday for all zones.

&&

NEAR TERM...Lamers
SHORT TERM...Block
LONG TERM...Harrigan
AVIATION...Harrigan
MARINE...Block
FIRE WEATHER...Harrigan
HYDROLOGY...Lanier
Hazardous weather outlook, Dec 29, 3:04 AM CST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EST SAT DEC 29 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-300915-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
404 AM EST SAT DEC 29 2012 /304 AM CST SAT DEC 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...SMALL CRAFT ADVISORY IN EFFECT...

...FREEZE WATCH IN EFFECT FOR TONIGHT...

...WIND CHILL ADVISORY POSSIBLE TONIGHT MAINLY SOUTHEAST ALABAMA...

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SHOWERS AND ISOLATED THUNDERSTORMS ASSOCIATED WITH A DEPARTING
COLD FRONT WILL LINGER PAST SUNRISE...MAINLY ACROSS THE SOUTHEAST
BIG BEND AND THE ADJACENT WATERS. IN THE WAKE OF THE COLD
FRONT...COOLER AND DRIER AIR WILL QUICKLY OVERSPREAD THE REGION
AND A LIGHT FREEZE IS EXPECTED LATE TONIGHT INTO SUNDAY MORNING
ACROSS ALL BUT THE EASTERN BIG BEND COUNTIES. COLD TEMPERATURES
AND NORTHWEST BREEZES MAY COMBINE TO GENERATE WIND CHILL ADVISORY
LEVELS...MAINLY ACROSS SOUTHEAST ALABAMA TOWARDS SUNDAY MORNING.
EXPECT SMALL CRAFT ADVISORY LEVEL WINDS ESPECIALLY OVER THE
OFFSHORE MARINE AREA THROUGH TONIGHT WITH SEAS PEAKING AT 8 FEET
OFFSHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
THE NEXT RAINMAKER WILL APPROACH THE LOCAL AREA LATE MONDAY NIGHT
AND RESULT IN UNSETTLED WEATHER THROUGH WEDNESDAY NIGHT. EXPECT
ADVISORY LEVEL OFFSHORE WINDS OVER THE MARINE AREA THROUGH SUNDAY
WITH SEAS PEAKING AT 8 FEET OFFSHORE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 11:38 PM CSTSpecial Marine WarningTAE52 min
Dec 28, 11:58 PM CSTSpecial Weather StatementTAEWalton62 min
Dec 29, 1:27 AM CSTSpecial Marine WarningTAE93 min
Dec 29, 2:20 AM CSTSpecial Marine WarningTAE115 min

Nearby

Freeze Warnings in Georgia, 2012Freeze Warnings in Florida, 2012Freeze Warnings in Alabama, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.